# SDR 20000504SH008

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6521636185
- Part serial: BN401
- Condition: Wrong Part
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR HAS BEEN IDENTIFIED AS A DASH 185.  DOOR IS NOT A DASH 185, BUT A DASH 1. DOOR HAS NOT BEEN MODIFIED PER SB 32-318 WHICH ALLOWS USE OF LARGER DIAMETER DRAG STRUT FOR MLG.  THIS DOOR WAS  BINDING WITH DRAG STRUT WHICH MAY HAVE CAUSED DIFFICULTY EXTENDING THE LANDING GEAR.  (X)
